# SDR UALA2012030701459

- Difficulty date: March 6, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 34,859 hours, 15,188 cycles
- Engine: Iae V2527A5
- Engine time: 50,622 hours, 19,965 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 50,622 hours, 19,965 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HAS ATTRITION FILL MISSING PAST HONEYCOMB CORE, AT 6 O`CLOCK POSITION.  ATTRITION LINER LIBERATION HAS EXPOSED FAN CASE.  CASE CORROSION AND PITTING IS EVIDENT.  ENG IS TO BE REPLACED PER MT 71-017.  REPLACED ENG PER MT71-017.
